# SDR 95ZZZX6406

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6079A
- Make and model: Cessna 172
- Aircraft serial: 28679
- Engine: Cont O300A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Condition: Bushing Defect
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAJOR OVERHAUL, REAR CASE/OIL PUMP ASSY AND GEARS REWORKED.  ENGINE HAD GOOD OIL PRESSURE, BUT AT OIL CHANGE, PUMP WOULD NOT PRIME ITSELF.  DISSASSEMBLY REVEALED PUMP BUSHINGS WERE .004 INCH OUT OF CENTER AND ALLOWED TOO MUCH CLEARANCE ON ONE SIDE.
